# SDR SWAA2021101830428

- Difficulty date: October 14, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737
- Aircraft serial: 33841
- Aircraft time: 57,899 hours, 34,363 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 193D PANEL HAS ONE FASTENER HOLE ON TRAILING EDGE THAT IS DELAMINATING AND CRACKED ; AND ONE FASTENER ON LEFT SIDE OF PANEL THAT IS DELAMINATING AND CRACKED. ; 193 PANEL ON ARCODE [TTG8Q006WBQ9] WAS LAELED INCORRECTLY THE DAMAGE IS ON 193D / [01] TSR 2021006485 SUBMITTED; [02] ISSUED EA 21-153-03057.; [03] C/W EA 21-153-03057. REF B737 SRM 51-40-02 AND DWG 149A7602 FOR FASTENER INSTALLATION.
